# SDR CA141027001

- Difficulty date: October 21, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Failed
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) TWO REPORTED DEFECT FOR NLG FAILING TO RETRACT ON THE SAME ACFT ON OCT 21 AND OCT 24, 2014.  THE NOSE GEAR WAS REPLACED 14TH SEPT DUE TIME X REQUIREMENTS, THE INSTALLATION HAD COMPLETED 52 CYCLES BEFORE FIRST FAILURE AND THIS WAS TAKEN INTO CONSIDERATION DURING THE FAULT FINDING BY COMPLETING A THOROUGH REVIEW OF THE INSTALLATION, AS MENTION NOTHING PHYSICAL COULD BE FOUND. THE NOSE LEG COMPLETED 8 TAKE-OFFS BETWEEN THE 2 FAILURES.  THE FOLLOWING MAINTENANCE ACTION WAS UNDERTAKEN ON THE 1ST INSTANCE MULTIPLE RETRACTIONS C/OUT UNABLE TO REPRODUCE DEFECT, INSPECTIONS OF INTERROGATED PSEU, NO CURRENT FAULTS. CHECKED PROXIMITY SENSOR GAPS AT NOSEGEAR LK 1 & 2 WITHIN TOLERANCE IAW AMM 32-61-06.  INSPECTED NOSE BAY CONNECTORS, FOUND P37, NOSE DCL, LOOSE. CLEANED, INSPECTED & RECONNECTED. CUTOUT RESISTANCE CHECK OF NLG DOORS SOLENOID SEQUENCING VALVE, WITHIN SPEC IAW AMM 32-31-71.  GEAR COMPONENTS & SEQUENCE VALVE FILTERS REPLACED IAW MM-32-31-71.  THE FOLLOWING MAINTENANCE ACTIONS WHERE UNDERTAKEN ON THE SECOND EVENT SOLENOID SEQUENCE VALVE REPLACED IAW MM 32-31-71, CARRIED OUT OPS CHECK, NO DEFECTS EVIDENT. IN LINE FILTER ON NLG SOLENOID SEQUENCE VALVE REPLACED IAW AMM 32-31-71.  NLG STEERING RVDT`S FOUND OUTSIDE AMM LIMITS.  REPLACED SPUR GEAR IAW MM 32-51-36. RERIGGED RVDT`S IAW MM 32-51-00.  CARRIED OUT FUNCTIONAL TEST OF NLG STEERING SYS IAW MM 32-51-00: NO DEFECTS EVIDENT. NLG MECHANICAL SEQUENCE VALVE REPLACED WITH SERVICABLE ITEM IAW AMM 32-31-66.  POST PART REP & LEAK CHECKS & BLEED.  C/O 30X GEAR RETRACTIONS & EXTENSIONS & 1 X ALT EXTENSION. UNABLE TO FAULT SYSTEM, CONSIDERED SERVICABLE AT THIS TIME.  REPLACED PSEU, OPS CHECKED C/O AND FOUND SERVICEABLE IAW AMM 32-61, MAINTNENANCE WAS UNABLE TO IDENTIFY A SPECIFIC COMPONENT THAT CAUSE THIS DEFECT.
